The red flag seems to be things happening after a Liver Flush and taking dilfucan. From my limited understanding dilfucan is hard on the liver but, easier on it than others. You might consider trying milk thistle or molybdenum to support the liver as well as drinking lots of water.
The other is your constipation.....again: water! GI motility is important to flush out toxins within the body. I'm sure some here will point you to enemas (coffee?) to help rid the body of toxins loads as well. Magnesium and Vit C can help loosen the stool. You'd be amazed at how much Vit C the body will absorb when in an ill state. Load up on Vit C to intestinal tolerance (you'll know what that means) and then back off from there.
Have you considered putting oil of oregano on your rashes? Heard it can do wonders on warts, literally getting rid of them within days. It's known to have antibacteria and antifungal properties and is claimed to be one of the strongest. The other thing you may consider is tying extra virgin coconut oil for the same reasons. Perhaps a solve of combining all three: tree, oregano and coconut?
IMHO, you may have to succumb to taking the Antibiotic at some point or risk the very thing you are trying to prevent: going to the hospital.
Though I know nothing and am NO EXPERT on any of this: take what you will and leave the rest.